| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported two 4 french dual lumen provena picc¿s, kinked in the axillary region over the last two days.No other information was provided.This report addresses the first device.
Additional Manufacturer Narrative
It was originally reported that a review of production records was conducted.This semdr is being submitted to correct this.Production records could not be reviewed in this case as the subject batch number is unknown.
Event or Problem Description